Hello and welcome - if you have a definite diagnosis of Graves', hopefully, your doctor has tested your antibodies (TSI or TRAb). If antibodies are still raging when antithyroid meds are withdrawn, there is a risk of recurrence. Some patients do go into an extended period of remission, although this is more likely if the antibodies are no longer present.
There are also other potential causes for hyperthyroidism. For example, in Hashimoto's thyroiditis, patients sometimes go through a period where thyroid hormone levels are too high - and then eventually shift hypOthyroid.
Either way, hopefully, your doctor has a followup scheduled to make sure that your levels are still good. And if you notice a change in your symptoms before your appointment, definitely call your doctor's office and get in sooner.
GDATF Forum Facilitator
…through nature's inflexible grace, I'm learning to live…
– Dream Theater